# SDR PCAA0303057

- Difficulty date: March 17, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 31,405 hours, 35,592 cycles
- Engine: Pwa PW120A
- Engine time: 20,342 hours, 22,608 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Part time: 20,342 hours, 22,608 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA-FLIGHT 3920 CREW REPORTED WITH POWER LEVERS AT FLIGHT IDLE BLEED AIR SMELLS OILY AND MAKES EYES BURN.  MAINTENANCE CHECKED BOTH OIL LEVELS AND FOUND THEM TO BE PROPERLY SERVICED.  AIRCRAFT GROUND RAN WITH BOTH BLEEDS ON FOR 20 MINUTES.  OPERATIONAL CHECK WAS GOOD ON THE GROUND.  AIRCRAFT RETURNED TO SERVICE.  AS A FOLLOW UP ON 18 MARCH 2003, RIGHT ENGINE ASSEMBLY SERIAL NUMBER 121354 WAS REPLACED DUE TO A HISTORY OF ODOR IN BLEED AND OIL CONSUMPTION.
